MAUDE Adverse Event Report: SHILEY; ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY

SHILEY; ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY
Model Number 125137
Medical Device Problem Codes Defective Component (2292); Human-Device Interface Problem (2949)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device fiber optic scope was very difficult to remove from the endobronchial tube.Obstruction was re ported and unable to fully place the scope down the tube without getting stock and to pulled it out forcefully.It was reported that the customer noted that it was the diameter of the tube that was getting stuck, but the diameter of the scope should have fit through the tube after looking at scope cross reference chart.Another scope had tried and reintubation was done.

Brand Name
SHILEY
Common Device Name
ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY
MDR Report Key12051114
Report Number8020889-2021-00065
Device Sequence Number20021661
Product Code BYE
UDI-Device Identifier10884521620025
UDI-Public10884521620025
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K912240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number125137
Device Catalogue Number125137
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2021
Initial Report FDA Received Date06/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1